Go to virtual 3D site
Print Print
Presentation
Wednesday 30 June
1 July
DAY 1Conference RoomWorkshop Room
DAY 2
All times shown are British Summer Time (GMT+1)
DAY 1Conference RoomWorkshop Room
DAY 2
09:00 WuXi AppTec
Workshop - New technologies for target discovery and validation Abstract - library screen platform propelled by various new technologies, and extension to the challenging field of immunology, as well...[More]
2021-06-30 09:00:002021-06-30 10:00:00Europe/LondonWuXi AppTecSession at Translating Ideas into Therapies 2021- Co-hosted with the British Pharmacological Society https://www.myeventflo.com/eventflo.asp?evID=2371OnlineSanj Kumar, ELRIGinfo@elrig.org
09:00
09:05 09:05
09:10 09:10
09:15 09:15
09:20 09:20
09:25 09:25
09:30 09:30
09:35 09:35
09:40 09:40
09:45 09:45
09:50 09:50
09:55 09:55
10:00 Welcome & Introductions
Chairs: Mrs Rachel Lambert-Forsyth, British Pharmacological Society   Sanj Kumar, ELRIG  
10:00
10:05 10:05
10:10 Keynote Speaker
Chairs: Dr Katie Chapman, MSD  
YouTube
Artios Pharma – targeting DNA repair vulnerabilities in cancer
10:10 (50 mins)
Keynote Speaker: Dr Simon Boulton, Artios Pharma/Senior Group Leader, Francis Crick Institute.   
10:10
10:15 10:15
10:20 10:20
10:25 10:25
10:30 10:30
10:35 10:35
10:40 10:40
10:45 10:45
10:50 10:50
10:55 10:55
11:00 Refreshment break 11:00
11:05 11:05
11:10 Target ID & Validation
Chairs: Dr Michael Howell, The Francis Crick Institute  Dr Sam Groom, University of Bath  

Session Chair Welcome
11:10 (5 mins)
Dr Michael Howell, The Francis Crick Institute  Dr Sam Groom, University of Bath  

Using Genetics and Genomics to Drive Drug Discovery and Development
11:15 (25 mins)
Victor Neduva, MSD  

YouTube
Hit and Run: a rapid route to new target ID with PROTEINi
12:10 (25 mins)
Dr Benedict Cross, PhoreMost  
11:10
11:15 11:15
11:20 11:20
11:25 11:25
11:30 11:30
11:35 11:35
11:40 11:40
11:45 11:45
11:50 11:50
11:55 11:55
12:00 12:00
12:05 12:05
12:10 12:10
12:15 12:15
12:20 12:20
12:25 12:25
12:30 12:30
12:35 12:35
12:40 12:40
12:45 12:45
12:50 Refreshment Break Miltenyi Biotec Ltd
Miltenyi Hot Topic Workshop - • Issue re Tissues When the tissue is the issue: tips and tricks for successful single cell sequencing The reliability and quality of any genomic analysis starts with ...[More]
2021-06-30 12:50:002021-06-30 13:20:00Europe/LondonMiltenyi Biotec LtdSession at Translating Ideas into Therapies 2021- Co-hosted with the British Pharmacological Society https://www.myeventflo.com/eventflo.asp?evID=2371OnlineSanj Kumar, ELRIGinfo@elrig.org
12:50
12:55 12:55
13:00 13:00
13:05 13:05
13:10 13:10
13:15 13:15
13:20 13:20
13:25 13:25
13:30 13:30
13:35 13:35
13:40 13:40
13:45 13:45
13:50 13:50
13:55 13:55
14:00 14:00
14:05 14:05
14:10 14:10
14:15 14:15
14:20 14:20
14:25 14:25
14:30 Target ID & Validation
Chairs: Dr Michael Howell, The Francis Crick Institute  Dr Sam Groom, University of Bath  

Identification of novel therapeutics for fibrotic diseases using phenotypic screening
14:30 (20 mins)
Prof Selim Cellek, Anglia Ruskin University  

YouTube
Using automated methods to quantify both efficacy and toxicity of compounds for drug development using the nematode worm Caenorhabditis elegans
15:05 (20 mins)
Dr David Weinkove, Magnitude Biosciences Ltd  
14:30
14:35 14:35
14:40 14:40
14:45 14:45
14:50 14:50
14:55 14:55
15:00 15:00
15:05 15:05
15:10 15:10
15:15 15:15
15:20 15:20
15:25 Refreshment Break 15:25
15:30 15:30
15:35 15:35
15:40 Routes to Funding Session
Chairs: Dr Ian Tomlinson, Apollo Therapeutics  

YouTube
Routes to Funding Panel Discussion
15:40 (5 mins)
Dr Ian Tomlinson, Apollo Therapeutics  

Perspectives on Grant Funding & Technology Transfer
15:45 (10 mins)
Dr Paul Mercer, The Francis Crick institute  

Perspectives on Venture Capital
15:55 (10 mins)
Prof Helen Philippou, University of Leeds  

Perspectives on Consortia & Industry Collaboration
16:05 (10 mins)
Dr Julie Brady, University of Dundee - Drug Discovery Unit  

Perspectives on Novel Routes to Translation
16:15 (10 mins)
Dr Nadine Clemo, Apollo Therapeutics  
15:40
15:45 15:45
15:50 15:50
15:55 15:55
16:00 16:00
16:05 16:05
16:10 16:10
16:15 16:15
16:20 16:20
16:25 16:25
16:30 16:30
16:35 16:35
16:40 16:40
16:45 16:45
16:50 16:50
16:55 16:55
17:00 17:00
17:05 17:05
17:10 Day 1 Closing Remarks
Chairs: Dr Michael Howell, The Francis Crick Institute  Dr Sam Groom, University of Bath  
17:10
17:15 17:15
17:20 Early Career Professional - CV Clinic - discussion & Q&A
Scientific recruitment consultant Emma Howarth (Langton Howarth) gives the lowdown on how to write the perfect CV to help you land your next job, with live Q&A
17:20 (30 mins)
Emma Howarth, Langton Howarth  
17:20
17:25 17:25
17:30 17:30
17:35 17:35
17:40 17:40
17:45 17:45
17:50 17:50
17:55 17:55
18:00 18:00